Change search
Refine search result
5678 351 - 364 of 364
CiteExportLink to result list
Permanent link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Rows per page
  • 5
  • 10
  • 20
  • 50
  • 100
  • 250
Sort
  • Standard (Relevance)
  • Author A-Ö
  • Author Ö-A
  • Title A-Ö
  • Title Ö-A
  • Publication type A-Ö
  • Publication type Ö-A
  • Issued (Oldest first)
  • Issued (Newest first)
  • Created (Oldest first)
  • Created (Newest first)
  • Last updated (Oldest first)
  • Last updated (Newest first)
  • Disputation date (earliest first)
  • Disputation date (latest first)
  • Standard (Relevance)
  • Author A-Ö
  • Author Ö-A
  • Title A-Ö
  • Title Ö-A
  • Publication type A-Ö
  • Publication type Ö-A
  • Issued (Oldest first)
  • Issued (Newest first)
  • Created (Oldest first)
  • Created (Newest first)
  • Last updated (Oldest first)
  • Last updated (Newest first)
  • Disputation date (earliest first)
  • Disputation date (latest first)
Select
The maximal number of hits you can export is 250. When you want to export more records please use the Create feeds function.
  • 351.
    Persson, Lars-Erik
    et al.
    Luleå University of Technology, Department of Engineering Sciences and Mathematics, Mathematical Science.
    Tephnadze, George
    Department of Mathematics, Faculty of Exact and Natural Sciences, Tbilisi State University.
    Wall, Peter
    Luleå University of Technology, Department of Engineering Sciences and Mathematics, Mathematical Science.
    Maximal Operators of Vilenkin–Nörlund Means2015In: Journal of Fourier Analysis and Applications, ISSN 1069-5869, E-ISSN 1531-5851, Vol. 2, no 1, p. 76-94Article in journal (Refereed)
    Abstract [en]

    In this paper we prove and discuss some new (H p ,weak−L p ) type inequalities of maximal operators of Vilenkin–Nörlund means with monotone coefficients. We also apply these results to prove a.e. convergence of such Vilenkin–Nörlund means. It is also proved that these results are the best possible in a special sense. As applications, both some well-known and new results are pointed out.

  • 352.
    Persson, Lars-Erik
    et al.
    Luleå University of Technology, Department of Engineering Sciences and Mathematics, Mathematical Science.
    Tephnadze, George
    Luleå University of Technology, Department of Engineering Sciences and Mathematics, Mathematical Science.
    Wall, Peter
    Luleå University of Technology, Department of Engineering Sciences and Mathematics, Mathematical Science.
    On an approximation of 2-dimensional Walsh–Fourier series in martingale Hardy spaces2018In: Annals of Functional Analysis, ISSN 2008-8752, E-ISSN 2008-8752, Vol. 9, no 1, p. 137-150Article in journal (Refereed)
    Abstract [en]

    In this paper, we investigate convergence and divergence of partial sums with respect to the 2-dimensional Walsh system on the martingale Hardy spaces. In particular, we find some conditions for the modulus of continuity which provide convergence of partial sums of Walsh-Fourier series. We also show that these conditions are in a sense necessary and suffcient. 

  • 353.
    Persson, Lars-Erik
    et al.
    Luleå University of Technology, Department of Engineering Sciences and Mathematics, Mathematical Science. RUDN University, Moscow, Russia; UiT The Arctic University of Norway.
    Tephnadze, George
    Luleå University of Technology, Department of Engineering Sciences and Mathematics, Mathematical Science. School of Informatics, Engineering and Mathematics, The University of Georgia.
    Wall, Peter
    Luleå University of Technology, Department of Engineering Sciences and Mathematics, Mathematical Science.
    On the Nörlund logarithmic means with respect to Vilenkin system in the Martingale Hardy Space H12018In: Acta Mathematica Hungarica, ISSN 0236-5294, E-ISSN 1588-2632, Vol. 154, no 2, p. 289-301Article in journal (Refereed)
    Abstract [en]

    We prove and discuss a new divergence result of Nörlund logarithmic means with respect to Vilenkin system in Hardy space H1.

  • 354.
    Persson, Lars-Erik
    et al.
    Luleå University of Technology, Department of Engineering Sciences and Mathematics, Mathematical Science.
    Ushakova, Elena
    Some multi-dimensional Hardy type integral inequalities2007In: Mathematical Inequalities & Applications, ISSN 1331-4343, E-ISSN 1848-9966, Vol. 1, no 3, p. 301-319Article in journal (Refereed)
  • 355.
    Persson, Lars-Erik
    et al.
    Luleå University of Technology, Department of Engineering Sciences and Mathematics, Mathematical Science.
    Wall, Peter
    Luleå University of Technology, Department of Engineering Sciences and Mathematics, Mathematical Science.
    A comparison of homogenization, Hashin-Shtrikman bounds and the Halpin-Tsai equations1995In: Proceedings of the International Conference on Composites Engineering ICCE/2 / [ed] David Hui, 1995Conference paper (Refereed)
  • 356. Persson, Lars-Erik
    et al.
    Wall, Peter
    Luleå University of Technology, Department of Engineering Sciences and Mathematics, Mathematical Science.
    On the homogenization method as a useful tool for solving problems in composites engineering1996In: Proceedings of the Third International Conference on Composites Engineering: ICCE/3 / [ed] David Hui, 1996, p. 603-604Conference paper (Refereed)
  • 357. Persson, Lars-Erik
    et al.
    Wall, Peter
    Luleå University of Technology, Department of Engineering Sciences and Mathematics, Mathematical Science.
    The local behavior of the solutions of nonlinear homogenization problems1998In: Proceedings of the Fifth International Conference on Composites Engineering: ICCE/5 / [ed] David Hui, 1998, p. 929-930Conference paper (Refereed)
  • 358. Persson, Lars-Erik
    et al.
    Wik, Ingemar
    Integrability conditions on periodic functions related to their Fourier transforms1973In: Journal of Mathematical Analysis and Applications, ISSN 0022-247X, E-ISSN 1096-0813, Vol. 44, p. 291-309Article in journal (Refereed)
  • 359.
    Pečarić,, Josip
    et al.
    Faculty of Textile Technology, University of Zagreb.
    Persson, Lars-Erik
    Luleå University of Technology, Department of Engineering Sciences and Mathematics, Mathematical Science.
    On an inequality of Hardy-Littlewood-Polya1995In: Mathematical Gazette, ISSN 0025-5572, Vol. 79, no 485, p. 383-385Article in journal (Refereed)
  • 360. Silvestrov, Sergei
    et al.
    Persson, Lars-Erik
    Luleå University of Technology, Department of Engineering Sciences and Mathematics, Mathematical Science.
    Peetre, Jaak
    Cwikel, Michael
    Special issue on interpolation, inequalities, invariants, operators, and related topics: Preface2010In: Proceedings of the Estonian Academy of Sciences, ISSN 1736-6046, E-ISSN 1736-7530, Vol. 59, no 1, p. 1-2Article in journal (Refereed)
  • 361.
    Stepanov, Vladimir D.
    et al.
    Computing Centre, Russian Academy of Sciences, Far-Eastern Branch, Khabarovsk.
    Persson, Lars-Erik
    Luleå University of Technology, Department of Engineering Sciences and Mathematics, Mathematical Science.
    On weighted integral inequalities with the geometric average2001In: Doklady. Mathematics, ISSN 1064-5624, E-ISSN 1531-8362, Vol. 63, no 2, p. 201-202Article in journal (Refereed)
  • 362.
    Stepanov, Vladimir
    et al.
    Peoples' Friendship University of Russia.
    Persson, Lars-Erik
    Luleå University of Technology, Department of Engineering Sciences and Mathematics, Mathematical Science.
    Popova, Olga V.
    Peoples' Friendship University of Russia.
    Two-sided hardy-type inequalities for monotone functions2009In: Doklady. Mathematics, ISSN 1064-5624, E-ISSN 1531-8362, Vol. 80, no 3, p. 814-817Article in journal (Refereed)
    Abstract [en]

    Two-sided Hardy-type inequalities for monotone functions are extended. The cases of positive and negative parameter values are also studied. The discrete result of theorem is extended to an arbitrary positive σ-finite Borel measure. The notation A ≪ B means that A≤ cB, where c is a constant depending only on the summation parameter. Different theorems proposed prove the new characterization of the discrete Hardy inequality.

  • 363.
    Åström, Kalle
    et al.
    Centre for Mathematical Sciences, Lund University.
    Persson, Lars-ErikLuleå University of Technology, Department of Engineering Sciences and Mathematics, Mathematical Science.Silvestrov, Sergei D.Division of Applied Mathematics, Mälardalen University.
    Analysis for science, engineering and beyond: the tribute workshop in honour of Gunnar Sparr held in Lund, May 8-9, 20082012Collection (editor) (Other academic)
  • 364. Agarwal, R.P.
    Persson, Lars-Erik
    Zafer, A.
    Selected papers of the international workshop on difference and differential inequalities, Gebze, Kocaeli, Turkey, July 3--7, 19961998In: Mathematical Inequalities & Applications, ISSN 1331-4343, E-ISSN 1848-9966, Vol. 1, no 3, p. 347-461Article in journal (Refereed)
5678 351 - 364 of 364
CiteExportLink to result list
Permanent link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf